# SDR S2YA02042

- Difficulty date: October 27, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N353SK
- Make and model: Dorner DO328300
- Aircraft serial: 3122
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Apu Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2297 - YYZ-MKE - THE APU AIR START DOOR ANNUNCIATOR ILLUMINATED.  THE CREW DIVERTED TO GRR SINCE THE QRH STATES IT IS NECESSARY TO LAND AT NEXT SUITABLE AIRPORT FOR ANY DOOR OPEN INDICATION.  THE INDICATION WENT AWAY DURING APPROACH TO GRR.  GRR OUTSTATION MX INSPECTED THE DOOR AND MICRO-SWITCH WITH NO DEFECTS NOTED.  THE A/C CONTINUED TO MKE WHERE MX INSPECTED AND CLEANED THE SWITCH, NO FURTHER DEFECTS NOTED.  (M)
